# SDR SWAA2020061190562

- Difficulty date: June 7, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 44,417 hours, 26,527 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE ALARM SOUNDED FLIGHT ATTENDANTS REPORT NO SMOKE OR FIRE.  RESET AFT LAV SMOKE DETECTOR PER - 26-14-03 NO EVIDENCE OF SMOKE OR FIRE IN AFT LAV.
